# SDR AALA981735

- Difficulty date: September 25, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N720AA
- Make and model: Boeing 727227
- Aircraft serial: 20613
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Damaged
- Location: Bs 720
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND STRINGER 4R STATION 720F, REWORKED TOO MUCH MATERIAL REMOVED.  REPAIRED STRUCTURE STRINGER WITH 'J' PATCH REPAIR PER SRM 53-10-3 PAGES 8A/B.  (M)
